RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 237, Number 4, Pages 773–775 (Mi dan41372)  

This article is cited in 17 scientific papers (total in 17 papers)

MATHEMATICS

Real numbers in Boolean-valued models of set theory, and $K$-spaces

E. I. Gordon

Gor'kii State University

Full text: PDF file (465 kB)

Bibliographic databases:
UDC: 517.11+513.88
Presented: Л. В. Канторович
Received: 30.06.1977

Citation: E. I. Gordon, “Real numbers in Boolean-valued models of set theory, and $K$-spaces”, Dokl. Akad. Nauk SSSR, 237:4 (1977), 773–775

Citation in format AMSBIB
\Bibitem{Gor77}
\by E.~I.~Gordon
\paper Real numbers in Boolean-valued models of set theory, and $K$-spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 237
\issue 4
\pages 773--775
\mathnet{http://mi.mathnet.ru/dan41372}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0465869}
\zmath{https://zbmath.org/?q=an:0406.03064}


Linking options:
  • http://mi.mathnet.ru/eng/dan41372
  • http://mi.mathnet.ru/eng/dan/v237/i4/p773

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kusraev, S. S. Kutateladze, “On combined nonstandard methods in functional analysis”, Vladikavk. matem. zhurn., 2:1 (2000), 3–9  mathnet  mathscinet  zmath
    2. A. G. Kusraev, S. S. Kutateladze, “Chisla i prostranstva Kantorovicha”, Vladikavk. matem. zhurn., 4:1 (2002), 50–70  mathnet  mathscinet  elib
    3. S. S. Kutateladze, “What is Boolean valued analysis?”, Siberian Advances in Mathematics, 17:2 (2007), 91–111  mathnet  crossref
    4. V. G. Kanovei, V. A. Lyubetskii, “Problems in set-theoretic nonstandard analysis”, Russian Math. Surveys, 62:1 (2007), 45–111  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. E. Gutman, A. G. Kusraev, S. S. Kutateladze, “The Wickstead Problem”, Sib. elektron. matem. izv., 5 (2008), 293–333  mathnet  mathscinet
    6. A. G. Kusraev, “Kantorovich's principle in action: $AW^*$-modules and injective Banach lattices”, Vladikavk. matem. zhurn., 14:1 (2012), 67–74  mathnet
    7. A. G. Kusraev, “Injective Banach lattices: a survey”, Eurasian Math. J., 5:3 (2014), 58–79  mathnet
    8. A. G. Kusraev, S. S. Kutateladze, “Boolean-valued analysis of order-bounded operators”, J. Math. Sci., 218:5 (2016), 609–635  mathnet  crossref  mathscinet
    9. A. G. Kusraev, S. S. Kutateladze, “On order bounded disjointness preserving operators”, Siberian Math. J., 55:5 (2014), 915–928  mathnet  crossref  mathscinet  isi
    10. A. G. Kusraev, “The Boolean transfer principle for injective Banach lattices”, Siberian Math. J., 56:5 (2015), 888–900  mathnet  crossref  crossref  isi  elib  elib
    11. A. G. Kusraev, “Artin's theorem for $f$-rings”, Vladikavk. matem. zhurn., 17:2 (2015), 32–36  mathnet
    12. A. G. Kusraev, “Atomicity in injective Banach lattices”, Vladikavk. matem. zhurn., 17:3 (2015), 44–52  mathnet
    13. S. S. Kutateladze, “Math-selfie”, Vladikavk. matem. zhurn., 17:3 (2015), 93–100  mathnet
    14. A. G. Kusraev, S. S. Kutateladze, “Two applications of Boolean valued analysis”, Siberian Math. J., 60:5 (2019), 902–910  mathnet  crossref  crossref  isi  elib
    15. E. Y. Emelyanov, S. G. Gorokhova, S. S. Kutateladze, “Unbounded order convergence and the Gordon theorem”, Vladikavk. matem. zhurn., 21:4 (2019), 56–62  mathnet  crossref
    16. A. G. Kusraev, S. S. Kutateladze, “The Gordon theorem: origins and meaning”, Vladikavk. matem. zhurn., 21:4 (2019), 63–70  mathnet  crossref
    17. J. M. Zapata, “A boolean valued analysis approach to conditional risk”, Vladikavk. matem. zhurn., 21:4 (2019), 71–89  mathnet  crossref
  • Number of views:
    This page:58
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020